A family of perfectness of the Levenshtein codes La(n;2n)

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The author introduces a family of new classes of double deletion errors, what he calls double deletion errors of type σ, and prove that the Levenshtein codes La(n;2n) are perfect under double deletion errors of type σ.

Original languageEnglish
Title of host publicationProceedings of 2020 International Symposium on Information Theory and its Applications, ISITA 2020
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages131-135
Number of pages5
ISBN (Electronic)9784885523304
Publication statusPublished - Oct 24 2020
Event16th International Symposium on Information Theory and its Applications, ISITA 2020 - Virtual, Kapolei, United States
Duration: Oct 24 2020Oct 27 2020

Publication series

NameProceedings of 2020 International Symposium on Information Theory and its Applications, ISITA 2020

Conference

Conference16th International Symposium on Information Theory and its Applications, ISITA 2020
Country/TerritoryUnited States
CityVirtual, Kapolei
Period10/24/2010/27/20

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Computer Science Applications
  • Information Systems
  • Software
  • Theoretical Computer Science

Fingerprint

Dive into the research topics of 'A family of perfectness of the Levenshtein codes L<sub>a</sub>(n;2n)'. Together they form a unique fingerprint.

Cite this